Imperial College London

ProfessorPierreDegond

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1474p.degond Website CV

 
 
//

Location

 

6M38Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Belaouar:2009:10.1007/s10915-009-9302-4,
author = {Belaouar, R and Crouseilles, N and Degond, P and Sonnendruecker, E},
doi = {10.1007/s10915-009-9302-4},
journal = {JOURNAL OF SCIENTIFIC COMPUTING},
pages = {341--365},
title = {An Asymptotically Stable Semi-Lagrangian scheme in the Quasi-neutral Limit},
url = {http://dx.doi.org/10.1007/s10915-009-9302-4},
volume = {41},
year = {2009}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Belaouar,R
AU - Crouseilles,N
AU - Degond,P
AU - Sonnendruecker,E
DO - 10.1007/s10915-009-9302-4
EP - 365
PY - 2009///
SN - 0885-7474
SP - 341
TI - An Asymptotically Stable Semi-Lagrangian scheme in the Quasi-neutral Limit
T2 - JOURNAL OF SCIENTIFIC COMPUTING
UR - http://dx.doi.org/10.1007/s10915-009-9302-4
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000271272300002&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 41
ER -